MathSciNet Relay Station
MathSciNet bibliographic data
MR560742 01A70 (62-03)
Miller, Rupert G. Editorial note on: "Pao Lu Hsü: 1909–1970'' [Ann. Statist. 7 (1979), no. 3, 467–470; MR 82h:01042a] by T. W. Anderson, K. L. Chung and E. L. Lehmann. Ann. Statist. 8 (1980), no. 2, 456.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement